MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ZINGER GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number ZNGRMS180HJ
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure an attempt was made to use a lead and a zinger guidewire to treat a non calcified, non tortuous lesion in the coronary sinus.The device was not inspected.The device was not prepped.The wire tip was not formed by the physician.The lesion was not pre dilated, the device did not pass through a previously-deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.It was reported that once the physician had channeled the target vessel and had screwed the stability, an attempt was made to remove the wire. other devices were in use with the wire when issue occurred.Despite various maneuvers attempted, it was not possible to free the catheter.A new catheter was inserted.The patient is reported to be alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the physician attempted to remove the wire by pulling it and by moving up and down the catheter the devices in use were: the attain command guide catheter 6250vi-mb2, attain stability 479888 and zinger medium wire.There was no complaint against the attain command guide catheter 6250vi ¿ mb2.No difficulties were noted when loading the zinger guide wire.The guidewire was not used with other devices.The zinger guidewire was removed with the attain lead.No intervention was required.No patient injury was reported.Initial reporter information provided.Product analysis: the full guidewire was returned and analyzed.The analysis indicated that the guidewire was entrapped in the lumen of the lead.The distal tip of the guidewire was kink/buckled.The analyst noted the guidewire was returned stuck in the lumen of the lead qfx073237v.The distal tip of the guidewire was kink/buckled in the distal tip nose of the lead.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ZINGER GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13043482
Report Number1220452-2021-00084
Device Sequence Number20185818
Product Code DQX
UDI-Device Identifier00643169452664
UDI-Public00643169452664
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2024
Device Model NumberZNGRMS180HJ
Device Catalogue NumberZNGRMS180HJ
Device Lot NumberG21A02212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer12/20/2021
04/06/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date01/13/2022
04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown